Alert archive / New York / Gale Warnings in 2016
Gale Warning 27, NWS New York, NY
NWS New York, NY issued this gale warning at Sep 30, 2016, 8:04 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2016, 8:04 PM EDT (00:04 UTC)
- Expired
- Oct 1, 2016, 2:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
073 WHUS71 KOKX 010004 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 804 PM EDT FRI SEP 30 2016 ...STRONG EAST TO NORTHEAST FLOW AND HIGH SEAS WILL CONTINUE... ANZ330-335-340-010300- /O.EXP.KOKX.GL.W.0026.000000T0000Z-161001T0000Z/ /O.NEW.KOKX.GL.W.0027.161001T0004Z-161001T0300Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 804 PM EDT FRI SEP 30 2016 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ350-353-355-010600- /O.EXP.KOKX.GL.W.0026.000000T0000Z-161001T0000Z/ /O.NEW.KOKX.GL.W.0027.161001T0004Z-161001T0600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 804 PM EDT FRI SEP 30 2016 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 2 AM EDT SATURDAY. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ345-010815- /O.EXP.KOKX.GL.W.0026.000000T0000Z-161001T0000Z/ /O.EXA.KOKX.SC.Y.0083.000000T0000Z-161001T1200Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 804 PM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ338-010815- /O.CON.KOKX.SC.Y.0083.000000T0000Z-161001T1200Z/ NEW YORK HARBOR- 804 PM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
468 WHUS71 KOKX 010259 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1059 PM EDT FRI SEP 30 2016 ...STRONG EAST TO NORTHEAST FLOW AND HIGH SEAS WILL CONTINUE... ANZ330-335-340-011000- /O.CAN.KOKX.GL.W.0027.000000T0000Z-161001T0300Z/ /O.EXB.KOKX.SC.Y.0083.000000T0000Z-161001T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 1059 PM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET ON THE EASTERN SOUND. * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-355-011100- /O.CAN.KOKX.GL.W.0027.000000T0000Z-161001T0600Z/ /O.EXB.KOKX.SC.Y.0083.000000T0000Z-161001T2200Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1059 PM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-010600- /O.CON.KOKX.GL.W.0027.000000T0000Z-161001T0600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 1059 PM EDT FRI SEP 30 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ338-345-011000- /O.EXT.KOKX.SC.Y.0083.000000T0000Z-161001T1000Z/ NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1059 PM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Sep 30, 8:01 PM EDT, 3 minutes earlier.
Area forecast discussion, Sep 30, 8:01 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service New York NY
801 PM EDT Fri Sep 30 2016
.SYNOPSIS...
The region will remain in between high pressure to the northeast
and low pressure to the southwest through the weekend. The low
then slowly weakens as it moves towards the region Monday as high
pressure builds in from the north. This high will then continue to
nose down into the region through the middle of the week, then
retreat to the northeast by the end of the upcoming work week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A closed upper low remains near the Lower Great Lakes as a surface
front remains to the south and west. With the set up remaining
basically the same as today, expect more the same tonight -
scattered to intermittent showers. Could possibly even just end up
with periods of drizzle depending on exactly how things end up
playing out.
Gusty NE winds gradually diminish through the night.
Temperatures should not fall too much from todays highs, maybe 5
degrees or so for coastal/urban areas and up to 10 degrees in
higher elevations. This is consistent with a blend of MAV/MET/ECS
guidance and NAM 2-meter temperatures.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
The closed low tracks into Upstate New York through Saturday night
as it gradually opens into a trough. Showers will become more
spotty with time, so only have chance pops both periods.
Highs Saturday were based on a blend of MET/MAV/ECS guidance, NAM
2-meter temperatures and a mix down from 975 hPa per BUFKIT
soundings. Highs should be around 5 degrees below normal.
Lows Saturday night were based on a blend of ECS/MET/MAV guidance
and NAM 2-meter temperatures with values forecast to be a few
degrees below normal.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Models coming into better agreement with stacked cutoff low
pressure, sitting over the Great Lakes/Ohio Valley Sunday, to
slowly open and move through the northeast Monday and Tuesday as
stubborn Western Atlantic ridging weakens and slides SE a bit.
At the surface, stacked low pressure sitting over the Ohio
Valley/Great Lakes, with its warm front running from the Mid
Atlantic and well southeast of LI, will gradually wash out as it
moves east Sunday into Monday in response to the the upper level
energy. With the main moisture/llj axis weakening and lifting NE
of the region by Sunday, and most of the moisture relegated to
the low-levels, would expected mainly drizzle or scattered light
shower activity activity on Sunday into Sunday Night.
For Mon/Tue, although low-levels should continue to dry, as upper
trough energy moves overhead, diurnal iso-sct shower activity
possible with cold pool/diurnal instability interacting with
residual moisture.
Thereafter, models in good agreement with deep layered ridging
developing for mid to late week with region experiencing a
Canadian Maritime airmass. Meanwhile, the evolution of Hurricane
Matthew will be closely monitored, with forecast sensitivity tied
to the evolution of upper energy as it moves offshore the east
coast mid to late week, the mid to late week evolution of the
trough energy coming into the West Coast this weekend, and the
development of Matthew itself. Refer to the National Hurricane
center forecasts for the latest information.
Temps near or slightly below seasonable through the period.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
The terminals will remain between high pressure to the northeast and
low pressure to the southwest through Saturday.
Most terminals will prevail IFR overnight with areas of drizzle.
Flight categories improve briefly to MVFR after 12z Saturday for
a short time. -SHRA will redevelop mid to late morning and
forecast guidance is very pessimistic with returning IFR during
the day in both visbilities and ceilings.
NE winds through the TAF period. Gusts near 25 KT at city/coastal
terminals and 20-25 KT at inland terminals. Highest gusts expected
through late this evening before diminishing overnight.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Amendments likely for flight categories. A few
gusts 25-30 kt possible.
KLGA TAF Comments: Amendments likely for flight categories. A few
gusts 25-30 kt possible.
KEWR TAF Comments: Amendments likely for flight categories. A few
gusts 25-30 kt possible.
KTEB TAF Comments: Amendments likely for flight categories.
KHPN TAF Comments: Amendments likely for flight categories.
KISP TAF Comments: Amendments likely for flight categories. A few
gusts 25-30 kt possible.
.Outlook for 18Z Saturday through Wednesday...
.Saturday afternoon...IFR/MVFR in rain.
.Saturday Night-Sunday Night...MVFR or lower possible with showers.
.Monday-Tuesday...Mainly VFR with isolated to scattered showers
possible.
.Wednesday...VFR. NE gusts 20-25 kt near the coast.
&&
.MARINE...
Gale gusts should continue into early evening (for all but NY
Harbor), so have left Gale Warning as is, expiring at 00z. Might
need to extended it a few hours for ANZ-350, but confidence is not
high enough to do so at this time. Gales will need to be replaced
with an SCA, joining that already up for NY Harbor for tonight.
Small craft gusts could last into Saturday morning for Eastern
Long Island Sound, the Eastern Bays of Long Island and the Coastal
Ocean Waters. Seas to at least 5 feet could linger on the coastal
ocean waters through Saturday night. Sub small craft conditions
expected on the remainder of the waters through Saturday night.
Conditions fall below SCA levels by Sunday as easterly flow
weakens and seas subside. These sub-SCA conditions are expected
through early next week under a weak pressure gradient.
Seas on the ocean waters likely start to increase mid week with a
persistent northeast flow, but there is still some uncertainty on
timing/magnitude.
&&
.HYDROLOGY...
.5 to 1 inches of rain is forecast to fall through Saturday night,
with locally higher amounts possible. Little or no hydrologic
impact is expected.
No significant rainfall is then expected into the middle of next
week.
&&
.TIDES/COASTAL FLOODING...
Although wind fields weaken by the high tide this evening,
widespread minor flooding continues to be a concern for the south
shore of Nassau and Southwestern Suffolk counties where departures
of 1.5-2 feet should cause minor coastal flooding. Across Lower
NY Harbor, including associated tributaries in NE NJ, and the
Southern Bays of Queens and Brooklyn, there is the potential for
isolated minor coastal flooding, as the benchmark could be just
reached with departures of around 1.5 ft expected. A coastal flood
statement has been issued for these areas for this evenings high
tide.
Additionally, a persistent easterly sweep of 6 to 10 ft surf
tonight will likely result in minor to moderate beach erosion
issues at the the ocean beachfront.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Coastal Flood Advisory until midnight EDT tonight for NYZ080-
179.
NJ...None.
MARINE...Small Craft Advisory until 8 AM EDT Saturday for ANZ338.
&&
SYNOPSIS...Maloit
NEAR TERM...Maloit
SHORT TERM...Maloit
LONG TERM...NV
AVIATION...IRD
MARINE...Maloit/NV
HYDROLOGY...Maloit/NV
TIDES/COASTAL FLOODING...Hazardous weather outlook, Sep 30, 4:22 PM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 422 PM EDT FRI SEP 30 2016 NYZ080-179-012030- SOUTHWESTERN SUFFOLK-SOUTHERN NASSAU- 422 PM EDT FRI SEP 30 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078-079-081-176>178- 012030- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS- NORTHERN NASSAU-SOUTHERN QUEENS- 422 PM EDT FRI SEP 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-340-345-350-353-355-012030- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 422 PM EDT FRI SEP 30 2016 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ338-012030- NEW YORK HARBOR- 422 PM EDT FRI SEP 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MALOIT
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 4:50 AM EDT | Coastal Flood Statement | OKX | Kings, Nassau, Queens, Richmond | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.